# SDR IXXA20160920069

- Difficulty date: September 12, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 77,763 hours, 18,792 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: 313T2380
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE.  NR 1 AFT STRUT TOP ANGLE JUST FORWARD OF MOUNTING FLANGE 437DB IS CRACKED.  R & R TOP ANGLE JUST FORWARD OF MOUNT FLANGE 437 DB.
